# SDR ASAA0080475

- Difficulty date: July 22, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, BOTH EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED POWER SUPPLY AND BOTH LIGHTS OPERATED NORMALLY.  (M)
